# SDR AWXA200601960

- Difficulty date: October 30, 2006
- Submitted: November 27, 2006
- Operation: Air carrier
- Aircraft: N302AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24009
- Aircraft time: 58,578 hours, 40,298 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Part number: 65C80735183
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - FORWARD CARGO COMPARTMENT DOOR FORWARD FRAME CRACKED, BS 442, S20R.  REPLACED FORWARD CARGO COMPARTMENT DOOR FORWARD FRAME, BS 442, S20R IAW B737-300 SRM 51-40-02.
